# SDR SWIA20230324

- Difficulty date: March 24, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N612UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000813
- Aircraft time: 7,006 hours, 4,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FWD OF FR 5 BETWEEN STGR 24R-25R     (C-CHECK RO 3/31/2023)    PERFORMED PERMANENT REPAIR TO LIGHTNING STRIKE FWD OF FR 5 BETWEEN STGR 24R-25R REF ETD2023-170-008020 REV.: B. THIS ACTION DOES NOT EFFECT THE AIRCRAFT'S WEIGHT AND BALANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
